# SDR SWAA2012112709922

- Difficulty date: November 19, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N512SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24189
- Aircraft time: 66,747 hours, 62,373 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER SPLICE LOCATED AT BSTA 360  STR 2L FWD CABIN.  REPLACED RIVETS 2EA ON STRINGER SPLICE LOCATED AT BS 360 STR 2L FWD CABIN IAW SRM B737-500 51-40-02 AND DWG 65-45765.
